American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55M10) AND publication=(spmj)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] A. Smirnov. Linearly controlled asymptotic dimension of the fundamental group of a graph-manifold. St. Petersburg Math. J. 22 (2011) 307-319. MR 2668128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] S. Buyalo and N. Lebedeva. Dimensions of locally and asymptotically self-similar spaces. St. Petersburg Math. J. 19 (2008) 45-65. MR 2319510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia